Strong convergence for $\alpha$-nonexpansive mapping using a partial order induced by a function

Document Type : Research Paper

Author

School of Advanced Sciences and Languages, VIT Bhopal University, India

Abstract

In this work, we introduce a partial ordering on a Banach space induced by a real valued function and prove some convergence theorems for $\alpha$-nonexpansive mapping in a ordered Banach space to a fixed point of mapping using this partial ordering. Moreover we give example to furnish the definition of the partial ordering induced by a real valued function.

Keywords

[1] B. Abdullatif and A. Khamsi, Mann iteration process for monotone nonexpansive mappings, Fixed Point Theory
Appl. 2015 (2015), 177.
[2] K. Aoyama and F. Kohsaka, Fixed point theorem for α-nonexpansive mappings in Banach spaces, Nonlinear Anal.
74 (2011), no. 13, 4387–4391.
[3] J. Borwein, S. Reich and I. Shafrir, Krasnoselskii Mann iterations in normed spaces, Canad. Math. Bull. 35
(1992), 21–28.
[4] F.E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. USA 54 (1965), 1041–
1044.
[5] K. Goebel and W.A. Kirk, Topics in metric fixed point theory, Cambridge Stud. Adv. Math., vol. 28. Cambridge
University Press, Cambridge, 1990.
[6] K. Goebel and S. Reich, Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Dekker, New York,
1984.
[7] D. G¨ohde, Zum prinzip der kontraktiven abbildung. Math. Nachr. 30 (1965), 251–258.
[8] S. Ishikawa, Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc.
59 (1976), 65–71.
[9] M.A. Khamsi and W.A. Kirk, An introduction to metric spaces and fixed point theory, Wiley, New York, 2001.
[10] W.A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Month. 72 (1965),
1004–1006.
[11] K. Muangchoo, D. Thongtha, P. Kuman and Y. Je, Fixed point theorems and convergence theorems for monotone
(α, β)-nonexpansive mappings in ordered Banach spaces, Creat. Math. Inf. 26 (2017), no. 2, 163–180.
[12] J.J. Nieto and R. Rodr´─▒guez-L´opez, Contractive mapping theorems in partially ordered sets and applications to
ordinary differential equations, Order 22 (2005), 223–239.
[13] A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix
equations, Proc. Am. Math. Soc. 132 (2004), 1435–1443.
[14] J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Aust. Math.
Soc. 43 (1991), 153–159.
[15] R. Shukla, R. Pant and M. Sen, Generalized α-nonexpansive mappings in Banach spaces, Fixed Point Theory
Appl. 2017 (2017), 4.
Volume 13, Issue 2
July 2022
Pages 2503-2508
  • Receive Date: 04 December 2020
  • Accept Date: 12 June 2021